advertisement
Question
Posted by: me | 2011/10/27

skin problems

Hello Dr

ever since i went off my BC pill about 3 years ago i have been having skin problems. not like major acne but lots of bumps under the skin and breakouts around my chin mostly. i am sure its totalyl hormonal. i have tried lots of different cleaners and creams etc and nothing has worked.
I decided to go back on my pill and after 3 days i threw the pack away, it was making me light headed and giving me heart pulpitations.

What can i do to fix my skin??

(i do eat healthily and drink loads of water, and no suger etc etc)

thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I suggest that you consult a dermatologist, to have the acne staged. Once this is established, treatment can be prescribed.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement